Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 119, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 11, 2007, 7:07 PM MDT for Washington County, Colorado. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2007, 7:07 PM MDT (01:07 UTC)
- Expired
- Jul 11, 2007, 7:31 PM MDT
- In force
- 24 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Washington County, CO
The radar
The Denver radar (KFTG), 126 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 7:13 PM MDT | HAIL 0.75 | 3 S Elba, CO | MINOR CORN CROP DAMAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 6:12 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.1 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 320 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 2266 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 120107 SVRBOU COC121-120200- /O.NEW.KBOU.SV.W.0119.070712T0107Z-070712T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 707 PM MDT WED JUL 11 2007 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO * UNTIL 800 PM MDT * AT 707 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR ELBA...OR ABOUT 17 MILES SOUTH OF AKRON...MOVING EAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELBA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT THURSDAY MORNING FOR NORTHEAST COLORADO. LAT...LON 4003 10324 3982 10328 3982 10281 4002 10282 $$
1 follow-up statement
000 WWUS55 KBOU 120131 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 730 PM MDT WED JUL 11 2007 COC121-120140- /O.CAN.KBOU.SV.W.0119.000000T0000Z-070712T0200Z/ WASHINGTON CO- 730 PM MDT WED JUL 11 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT THURSDAY MORNING FOR NORTHEAST COLORADO. LAT...LON 4003 10324 3982 10328 3982 10281 4002 10282 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:30 PM MDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jul 11, 2:30 PM MDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 230 PM MDT WED JUL 11 2007 .SHORT TERM...SCATTERED CONVECTION ONGOING ACROSS MOUNTAINS AND FOOTHILLS BEGINNING TO MOVE SOUTHEAST ONTO PLAINS. PLAINS STILL A BIT CAPPED AS NOTED BY LATEST ACARS SOUNDING. SHOULDNT TAKE MUCH TO BREAK CAP AS CURRENT TEMPERATURES HAVE REACHED CONVECTIVE TEMPERATURE. RADAR SHOWING CONVERGENCE ZONE FROM EASTERN ADAMS COUNTY SOUTHEAST INTO WESTERN ELBERT COUNTY. SOME CUMULUS BEGINING TO FORM ALONG AND EAST OF THIS BOUNDARY. SHORTWAVE APPROACHING FROM THE NORTHWEST WILL HELP BREAK CAP AND AID IN MOVING CONVECTION ONTO PLAINS. SHOULD SEE SOME SEVERE STORMS...AS LAPS ANALYSIS SHOWING CAPE VALUES IN THE 1500-2000 J/KG RANGE. HAIL AND STRONG WINDS WILL BE THE MAIN CONCERNS...THOUGH ISOLATED TORNADOES CANT BE RULED OUT ALONG THE CONVERGENCE ZONE. GPS INTEGRATED PRECIPITABLE WATER VALUES AROUND NINE TENTHS OF AN INCH...SHOULD SEE SOME HEAVY RAIN WITH THE STORMS. COULD SEE SOME MINOR FLOODING AS A RESULT. STORMS SHOULD MOVE OUT OF THE AREA BY MIDNIGHT AS WAVE EXISTS THE REGION. SURFACE PROGS SHOW ANOTHER FRONT MOVING ACROSS PLAINS AFTER MIDNIGHT WHICH WILL ENHANCE LOW LEVEL UPSLOPE. COULD SEE STRATUS ALONG WITH SOME FOG DEVELOPING TOWARDS MORNING. MODELS SHOW SHORTWAVE MOVING SOUTHEAST ACROSS AREA DURING THE AFTERNOON...SHOULD HELP DESTABILIZE ATMOSPHERE. THOUGH BULK OF MOISTURE WILL BE ALONG FOOTHILLS AND EASTERN PLAINS...CROSS SECTION SHOW MODEST INCREASE IN MOISTURE OVER MOUNTAINS...MAINLY IN THE MID LEVELS. SHOULD SEE AFTERNOON CONVECTION FIRST DEVELOP IN THE HIGH COUNTRY...THEN PROPAGATE SOUTHEAST ONTO PLAINS. MODELS SUGGEST DENVER CYCLONE REDEVELOPING DURING THE AFTERNOON AS SURFACE FLOW BECOMES SOUTHEAST. SHOULD SEE SOME SORT OF CONVERGENCE AREA POSSIBLE EAST AND SOUTH OF DENVER WHICH COULD AID IN ADDITIONAL STORM DEVELOPMENT. FORECAST SOUNDINGS SHOWING CAPE VALUES FROM 1000-1500 J/KG...AND ALONG WITH MODEST SHEAR...SOME SEVERE STORMS POSSIBLE. HAIL AND STRONG WINDS WILL BE THE MAIN THREAT...THOUGH ONE CANNOT RULE OUT A BRIEF TORNADO OR TWO ALONG THE CONVERGENCE AREA. WITH FORECAST SOUNDING SHOWING PRECIPITABLE WATER VALUES AROUND AN INCH ACROSS THE PLAINS...SHOULD SEE SOME HEAVY RAIN WITH THE STORMS WHICH COULD CAUSE LOCALIZED FLOODING. COOLER AIR BEHIND MORNING SURGE. TEMPERATURE AND THICKNESS PROGS SUGGEST LOWER 80S FOR HIGHS ACROSS PLAINS. WILL LOWER CURRENT TEMPERATURE A BIT. .LONG TERM...ONGOING CONVECTION THURSDAY AFTERNOON SHOULD AGAIN DEVELOP AND SPREAD SOUTHEAST DURING THE EVENING HOURS. BEST COVERAGE IS EXPECTED SOUTH AND EAST OF THE METRO AREA AS AIRMASS STABILIZES FROM THE NORTH. HEAVY RAIN POSSIBLE AGAIN WITH PRECIPITABLE WATER VALUES AT OR ABOVE 1 INCH AND DEEPER UPSLOPE FLOW IN PLACE. CANT RULE OUT A FEW SEVERE STORMS EITHER BUT INSTABILITY AND SHEAR ARE BOTH WEAKENING SO MAIN THREAT FOR NOW DURING THE EVENING HOURS APPEARS TO BE THE RAIN. BY FRIDAY...TEMPERATURES BEGIN TO MODERATE BUT THE LOWER ATMOSPHERE EAST OF THE MOUNTAINS REMAINS RELATIVELY MOIST AS SELY LOW-LEVEL FLOW KEEPS HIGHER THETA-E AIR IN PLACE. THE MID LEVEL WARMING WILL ACT TO SUPPRESS STORM COVERAGE...BUT STILL ENOUGH MOISTURE AROUND TO FIRE A FEW LATE DAY STORMS ESPECIALLY IN/NEAR THE MOUNTAINS AND FOOTHILLS. THE UPPER LEVEL RIDGE OVER THE DESERT SOUTHWEST IS EXPECTED TO SHIFT SLOWLY NORTH AND EAST ACROSS THE CENTRAL ROCKIES BY EARLY NEXT WEEK. THIS WILL BRING A MORE NORTHERLY FLOW BUT AT THE SAME TIME WARMER TEMPERATURES WITH HIGHS ACROSS THE PLAINS RETURNING TO THE LOWER 90S. STILL CANT RULE OUT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WITH MOISTURE TRAPPED UNDER THE RIDGE. && .AVIATION...SCATTERED THUNDERSTORMS POSSIBLE THROUGH 02Z...COULD AFFECT DIA WITH LARGE HAIL...STRONG WIND AND HEAVY RAIN. ISOLATED TORNADOES POSSIBLE ALONG A CONVERGENCE ZONE JUST EAST AND SOUTH OF THE AIRPORT. SURFACE FRONT WILL MOVE ACROSS THE AIRPORT AROUND 12Z WITH SURFACE WINDS SHIFTING TO THE NORTHEAST. COULD SEE MVFR CONDITIONS...CEILINGS AND VISIBILITY...DEVELOP AT THAT TIME. SCATTERED THUNDERSTORMS POSSIBLE AFTER 18Z...WITH HEAVY RAIN AND HAIL POSSIBLE. POSSIBLE CONVERGENCE ZONE DEVELOPING EAST AND SOUTH OF THE AIRPORT. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && D-L/BARJENBRUCH
Hazardous weather outlook, Jul 11, 10:49 AM MDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1049 AM MDT WED JUL 11 2007 COZ030>051-121200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1049 AM MDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ALONG THE FOOTHILLS AND OVER THE NORTHEAST PLAIN THIS AFTERNOON THROUGH THE EARLY EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER... STRONG WINDS AND HEAVY RAIN. IN ADDITION...A FEW STORMS COULD PRODUCE VERY LARGE HAIL GREATER THAN 2 INCHES IN DIAMETER AND A COUPLE OF TORNADOES ESPECIALLY ALONG A CONVERGENCE AREA EAST AND SOUTHEAST OF DENVER ACROSS PORTIONS OF EASTERN ADAMS...EASTERN ARAPAHOE...ELBERT...LINCOLN AND WASHINGTON COUNTIES. NORTHWEST FLOW ALOFT COMBINED WITH SOUTHEASTERLY LOW LEVEL FLOW AND A MODERATELY UNSTABLE AIRMASS WILL CREATE A FAVORABLE ENVIRONMENT FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS FROM MID AFTERNOON THROUGH THE EARLY EVENING HOURS IN THE FOOTHILLS AND OVER THE NORTHEAST PLAINS. IN THE MOUNTAINS SCATTERED THUNDERSTORMS WILL ALSO DEVELOP BY AFTERNOON AND WILL PRODUCE BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE THREAT OF THUNDERSTORMS AND POSSIBLE SEVERE WEATHER WILL CONTINUE THURSDAY AS ANOTHER WEAK COLD FRONT AND UPPER LEVEL WEATHER DISTURBANCE MOVE ACROSS THE AREA. ABUNDANT LOW LEVEL MOISTURE COUPLED WITH STRONG DAYTIME HEATING AND ENHANCED UPSLOPE FLOW WILL PROVIDE FAVORABLE CONDITIONS FOR THUNDERSTORMS CAPABLE OF LARGE HAIL AND LOCALLY HEAVY RAINFALL. A FEW STORMS OVER THE HIGHER TERRAIN OF THE PALMER DIVIDE TO THE SOUTH AND SOUTHEAST OF DENVER COULD GENERATE A BRIEF TORNADO OR TWO LATE THURSDAY AFTERNOON OR EVENING. FRIDAY AND BEYOND...THE CHANCE FOR THUNDERSTORMS WILL GRADUALLY DIMINISH AS HIGH PRESSURE OVER THE GREAT BASIN SHIFTS EASTWARD... BRINGING WARMER AND DRIER AIR OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 2 PM TODAY. D-L
In the hours before
Local storm report, Jul 11, 4:19 PM MDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
419 PM MDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 4 W LOVELAND 40.42N 105.15W
07/11/2007 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jul 11, 4:53 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
453 PM MDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 6 SE ELBERT 39.16N 104.45W
07/11/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
0444 PM HAIL 5 W ELBERT 39.22N 104.62W
07/11/2007 M0.75 INCH ELBERT CO TRAINED SPOTTER
0330 PM HAIL 4 W LOVELAND 40.42N 105.15W
07/11/2007 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jul 11, 5:57 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
557 PM MDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 10 SSW ANTON 39.62N 103.29W
07/11/2007 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
WHEAT CROP DAMAGE
0547 PM HAIL 4 WSW THURMAN 39.57N 103.29W
07/11/2007 M1.00 INCH WASHINGTON CO CO-OP OBSERVER
WHEAT CROP DAMAGE
0450 PM HAIL 6 SE ELBERT 39.16N 104.45W
07/11/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
0444 PM HAIL 5 W ELBERT 39.22N 104.62W
07/11/2007 M0.75 INCH ELBERT CO TRAINED SPOTTER
0330 PM HAIL 4 W LOVELAND 40.42N 105.15W
07/11/2007 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jul 11, 6:27 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
627 PM MDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 23 N FLAGLER 39.63N 103.07W
07/11/2007 M0.75 INCH WASHINGTON CO TRAINED SPOTTER
0617 PM HAIL 8 N LIMON 39.38N 103.69W
07/11/2007 M1.25 INCH LINCOLN CO AMATEUR RADIO
0552 PM HAIL 10 SSW ANTON 39.62N 103.29W
07/11/2007 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
WHEAT CROP DAMAGE
0547 PM HAIL 4 WSW THURMAN 39.57N 103.29W
07/11/2007 M1.00 INCH WASHINGTON CO CO-OP OBSERVER
WHEAT CROP DAMAGE
0450 PM HAIL 6 SE ELBERT 39.16N 104.45W
07/11/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
0444 PM HAIL 5 W ELBERT 39.22N 104.62W
07/11/2007 M0.75 INCH ELBERT CO TRAINED SPOTTER
0330 PM HAIL 4 W LOVELAND 40.42N 105.15W
07/11/2007 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
FREDINSpecial weather statement, Jul 11, 6:29 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 629 PM MDT WED JUL 11 2007 COZ040-043-120630- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-CENTRAL AND SOUTH WELD COUNTY- 629 PM MDT WED JUL 11 2007 ...TORNADO WATCH CLARIFICATION FOR THE NORTHEAST COLORADO PLAINS THIS EVENING... A TORNADO WATCH IS IN EFFECT FOR MUCH OF NORTHEAST COLORADO THIS EVENING. THE HIGHEST THREAT OF SEVERE WEATHER THIS EVENING IS GOING TO BE WELL EAST AND NORTH OF THE DENVER METROPOLITAN AREA. ALTHOUGH ADAMS...ARAPAHOE AND WELD COUNTIES ARE INCLUDED IN THE TORNADO WATCH...THE DENVER METROPOLITAN AREA IS NOT EXPECTED TO EXPERIENCE ANY TORNADIC THUNDERSTORMS THIS EVENING. DANKERS
Local storm report, Jul 11, 7:00 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
700 PM MDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 14 NE WOODROW 40.12N 103.39W
07/11/2007 M0.88 INCH WASHINGTON CO AMATEUR RADIO
0636 PM HAIL 10 E ANTON 39.75N 103.03W
07/11/2007 M2.00 INCH WASHINGTON CO TRAINED SPOTTER
0617 PM HAIL 23 N FLAGLER 39.63N 103.07W
07/11/2007 M0.75 INCH WASHINGTON CO TRAINED SPOTTER
0617 PM HAIL 8 N LIMON 39.38N 103.69W
07/11/2007 M1.25 INCH LINCOLN CO AMATEUR RADIO
0552 PM HAIL 10 SSW ANTON 39.62N 103.29W
07/11/2007 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
WHEAT CROP DAMAGE
0547 PM HAIL 4 WSW THURMAN 39.57N 103.29W
07/11/2007 M1.00 INCH WASHINGTON CO CO-OP OBSERVER
WHEAT CROP DAMAGE
0450 PM HAIL 6 SE ELBERT 39.16N 104.45W
07/11/2007 M1.00 INCH ELBERT CO TRAINED SPOTTER
0444 PM HAIL 5 W ELBERT 39.22N 104.62W
07/11/2007 M0.75 INCH ELBERT CO TRAINED SPOTTER
0330 PM HAIL 4 W LOVELAND 40.42N 105.15W
07/11/2007 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:32 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 43 min |
| Jul 12, 12:50 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 27 min |
| Jul 12, 1:59 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 46 min |
| Jul 12, 2:34 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 41 min |
| Jul 12, 2:51 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 54 min |
| Jul 12, 3:03 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 49 min |
| Jul 12, 3:16 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 25 min |
| Jul 12, 3:40 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Washington, Weld | 50 min |
| Jul 12, 3:46 PM MDT | Tornado Warning | BOU | Weld | 28 min |
| Jul 12, 4:25 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 50 min |
| Jul 12, 4:56 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Morgan, Washington | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.